# SDR ASAA2023071844119

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 54,171 hours, 16,402 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 22282
- Condition: Faulty
- Location: Rh Pack
- Part time: 21,363 hours, 7,817 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH APU AIR AND PACKS ON, R/H PACK LIGHT ILLUMINATED WILL NOT RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMPERATURE CONTROLLER #2 BITE PROCEDURE FOUND FAULT "THIS PACK TCV" ILLUMINATED AS PER FIM 21-62 TASK 801 PERFORMED MAINTENANCE PROCEDURE FOR MEL 21-33E NO CHANGE, REQUIRES FURTHER TROUBLESHOOTING. TOMAS ICEDO 60047 07/18/2023.DUE TO SPURIOUS RESULTS WHILE TROUBLESHOOTING, R & RD ZONE TEMP CONT #2 PER 21-61-20 AND R/H TCV PER 21-51-10. C/B'S PULLED/TAGGED & UNTAGGED/RESET (4). ALL OPS CKS NML, GND VERIFICATION SUCCESSFUL, SEAMC JARRED NOTIFIED.
